Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 8, Number 4
HTML articles powered by AMS MathViewer

Theorems on compact totally disconnected semigroups and lattices
Katsumi Numakura PDF
Proc. Amer. Math. Soc. 8 (1957), 623-626
On the power of a prime dividing the order of a group of automorphisms
J. E. Adney PDF
Proc. Amer. Math. Soc. 8 (1957), 627-633
A note on finite unions of ideals and subgroups
Neal H. McCoy PDF
Proc. Amer. Math. Soc. 8 (1957), 633-637
Notes on a paper by Sanov
Ruth Rebekka Struik PDF
Proc. Amer. Math. Soc. 8 (1957), 638-641
Commutative subdirectly irreducible rings
Nathan Divinsky PDF
Proc. Amer. Math. Soc. 8 (1957), 642-648
A generalization of Hilbert’s Nullstellensatz
S. A. Amitsur PDF
Proc. Amer. Math. Soc. 8 (1957), 649-656
A note on the Stone-Weierstrass theorem for quaternions
John C. Holladay PDF
Proc. Amer. Math. Soc. 8 (1957), 656-657
On regular group rings
Maurice Auslander PDF
Proc. Amer. Math. Soc. 8 (1957), 658-664
A characterization of some metacyclic groups
Eugene Schenkman PDF
Proc. Amer. Math. Soc. 8 (1957), 664-667
Jordan homomorphisms and right alternative rings
M. F. Smiley PDF
Proc. Amer. Math. Soc. 8 (1957), 668-671
On an axiom of Bourbaki
Oswald Wyler PDF
Proc. Amer. Math. Soc. 8 (1957), 672
On a class of lattice-ordered rings
Barron Brainerd PDF
Proc. Amer. Math. Soc. 8 (1957), 673-683
Compactness of the structure space of a ring
M. Schreiber PDF
Proc. Amer. Math. Soc. 8 (1957), 684-685
The nonexistence of a certain type of simple groups of odd order
Michio Suzuki PDF
Proc. Amer. Math. Soc. 8 (1957), 686-695
Note on a theorem of Schreier
A. Karrass and D. Solitar PDF
Proc. Amer. Math. Soc. 8 (1957), 696-697
Notes on linearly compact algebras
Ti Yen PDF
Proc. Amer. Math. Soc. 8 (1957), 698-701
On the zeros of the derivatives of an entire function
A. Edrei and G. R. MacLane PDF
Proc. Amer. Math. Soc. 8 (1957), 702-706
An elementary proof of the closure in $L$ of translations of $e^ {-x^ 2}$, and the Borel Tauberian theorem
H. R. Pitt PDF
Proc. Amer. Math. Soc. 8 (1957), 706-707
Remarks on a matrix transformation for linear differential equations
William T. Reid PDF
Proc. Amer. Math. Soc. 8 (1957), 708-712
An irreducible unitary representation of a compact group is finite dimensional
Paul Koosis PDF
Proc. Amer. Math. Soc. 8 (1957), 712-715
A property of Hurwitz polynomials and some associated inequalities for Fourier transforms
Armen H. Zemanian PDF
Proc. Amer. Math. Soc. 8 (1957), 716-723
A note on the span of translations in $L^ p$
C. S. Herz PDF
Proc. Amer. Math. Soc. 8 (1957), 724-727
The spectra of bounded linear operators on the sequence spaces
Charles J. A. Halberg PDF
Proc. Amer. Math. Soc. 8 (1957), 728-732
On the normality of an analytic operator
John Butler PDF
Proc. Amer. Math. Soc. 8 (1957), 733-740
On a theorem of Magnus
Edwin Hewitt and Eugene P. Wigner PDF
Proc. Amer. Math. Soc. 8 (1957), 740-744
On canonical constructions. IV
Murray Gerstenhaber PDF
Proc. Amer. Math. Soc. 8 (1957), 745-749
Fixed points for certain noncontinuous transformations
O. H. Hamilton PDF
Proc. Amer. Math. Soc. 8 (1957), 750-756
A new sufficient condition for periodic solutions of weakly nonlinear differential systems
L. Cesari and J. K. Hale PDF
Proc. Amer. Math. Soc. 8 (1957), 757-764
On quasi-orthogonal polynomials
T. S. Chihara PDF
Proc. Amer. Math. Soc. 8 (1957), 765-767
On square roots of normal operators
C. R. Putnam PDF
Proc. Amer. Math. Soc. 8 (1957), 768-769
On $n$-metacaloric functions
Avner Friedman PDF
Proc. Amer. Math. Soc. 8 (1957), 770-776
On closed convex surfaces
V. G. Grove PDF
Proc. Amer. Math. Soc. 8 (1957), 777-786
On Poincaré’s last geometrical theorem
Shlomo Sternberg PDF
Proc. Amer. Math. Soc. 8 (1957), 787-789
Convex sets and nearest points
R. R. Phelps PDF
Proc. Amer. Math. Soc. 8 (1957), 790-797
Mobs, trees, and fixed points
L. E. Ward PDF
Proc. Amer. Math. Soc. 8 (1957), 798-804
On the differentiability of isometries
Richard S. Palais PDF
Proc. Amer. Math. Soc. 8 (1957), 805-807
Fixed points of symmetric product mappings
Charles N. Maxwell PDF
Proc. Amer. Math. Soc. 8 (1957), 808-815
Higher dimensional indecomposable connected sets
Paul M. Swingle PDF
Proc. Amer. Math. Soc. 8 (1957), 816-819
The ring $C(X,R)$ considered as a subring of the ring of all real-valued functions
Lyle E. Pursell PDF
Proc. Amer. Math. Soc. 8 (1957), 820-821
Another note on paracompact spaces
E. Michael PDF
Proc. Amer. Math. Soc. 8 (1957), 822-828
Compact mappings
Edwin Halfar PDF
Proc. Amer. Math. Soc. 8 (1957), 828-830